# SDR A6WA2018112546167

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 38,548 hours, 36,265 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON APPROACH APPROXIMATELY 10 MINUTES AFTER APU START WITH LCV OPEN RECEIVED FUEL SMELL IN COCKPIT. ON GROUND APU DOOR SHOWED DASHES. BOTH PACKS RUNNING WITH BLEEDS ON ENGINES. AFTER APU SHUTDOWN SMELL WENT AWAY. INSPECTED AND FOUND FUEL SHUTOFF VALVE/SOLENOID LEAKING AROUND VALVE BODY. REMOVED AND REPLACED APU FUEL VALVE/SOLENOID IAW AMM 49-31-05, SUPP 10-023A. OPS AND LEAK CHECK GOOD. REMOVED PLACARD AND REMOVED FROM MEL.
